EconPapers    
Economics at your fingertips  
 

Semi-nonparametric estimation of extended ordered probit models

Mark Stewart

Stata Journal, 2004, vol. 4, issue 1, 27-39

Abstract: This paper presents a semi-nonparametric estimator for a series of generalized models that nest the ordered probit model and thereby relax the distributional assumption in that model. It describes a new Stata command for fitting such models and presents an illustration of the approach. Copyright 2004 by StataCorp LP.

Keywords: ordered response models; ordered probit; semi-nonparametric estimation (search for similar items in EconPapers)
Date: 2004
Note: Windows users should not attempt to download these files with a web browser.
References: View complete reference list from CitEc
Citations: View citations in EconPapers (48)

Downloads: (external link)
http://www.stata-journal.com/software/sj4-1/st0056/ (text/html)
http://www.stata-journal.com/sjpdf.html?articlenum=st0056 (application/pdf)

Related works:
Working Paper: Semi-nonparametric estimation of extended ordered probit models (2002) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:tsj:stataj:v:4:y:2004:i:1:p:27-39

Ordering information: This journal article can be ordered from
http://www.stata-journal.com/subscription.html

Access Statistics for this article

Stata Journal is currently edited by Nicholas J. Cox and Stephen P. Jenkins

More articles in Stata Journal from StataCorp LLC
Bibliographic data for series maintained by Christopher F. Baum () and Lisa Gilmore ().

 
Page updated 2025-03-31
Handle: RePEc:tsj:stataj:v:4:y:2004:i:1:p:27-39